# SDR ASOA200801458

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 13,147 hours, 8,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST AFT OF SERVICE DOOR HAS SEVERAL INOP BULBS.
